Wednesday, November 15, 2006

Food for thought

I got placed on a new medication last week to help with headaches.

Doctor told me I had 2 options.

1. Drug that would cut the headaches but weight gain is a side effect.
2. Drug that could cause you to lose weight but can make you stupid (yes his exact words)

"Stupid I ask?"

'You might find yourself - searching for words'

So...fat and smart or skinny and stupid.

What do you think I ....um.....

What's that word???

6 comments:

Mama Chep said...

Hey skinny and stupid....are you going to dye your red hair blonde so you'll be 'normal'????

Save those boxtops....
Mom

zilla said...

Mama chep -- took the words right out of my mouth.

I'm guessing the drugs contra-indicate each other, so that you can't take both of them, lose the headaches, but otherwise stay just the way you are? Figures. Just flippin' figures.

Writer Mom said...

LOL

It would take one helluva pill to make you less smart.
Still sorry about the headaches, though.

Rain said...

I would have made the same choice.

Writer Mom said...

Secret Santa time. Are you in?

fineartist said...

Oh girl you always crack me up...xxx